MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK XL CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HEMOLOK XL CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE
Model Number IPN028130
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
The incident happened on (b)(6) 2022 in the operating room.During a nephrectomy, after applying the clip on a vessel, the surgeon was unable to separate the applier from the clip.Several manipulations on the applier were necessary to separate the applier from the clip.The device was discarded by the user and is therefore not available for expertise.
 
Additional Manufacturer Narrative
(b)(4).A visual, dimensional, or functional inspection of the product involved in the complaint could not be conducted since the product was not returned.The device history review for the product hemolok xl clips 6/cart 84/box lot# 73k2000546.Investigation did not show issues related to the complaint.Corrective actions cannot be established since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.At this time due the sample is not available is not possible to determine the source of the defect reported.The customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and to determine the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.

Brand Name
HEMOLOK XL CLIPS 6/CART 84/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key14347720
Report Number3003898360-2022-00160
Device Sequence Number17359919
Product Code FZP
UDI-Device Identifier24026704695953
UDI-Public24026704695953
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model NumberIPN028130
Device Catalogue Number544250
Device Lot Number73K2000546
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown